全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Alyona A.Zamyshlyaeva , Evgenij V.Bychkov
来源:[J].Global and Stochastic Analysis, 2015, Vol.2 (2)Mind Reader Publications
摘要:... The first one is where an operator A at the highest time derivative is continuously invertible. In this case for any point from the tangent bundle of the original Banach space there exists a unique solution lying in this space as a trajectory. The second case, where the operator...
作者:A. A. Zamyshlyaeva , O. N. Tsyplenkova
来源:[J].Differential Equations(IF 0.42), 2013, Vol.49 (11), pp.1356-1365Springer
摘要:Abstract(#br)An optimal control problem for a second-order Sobolev type equation with a relatively polynomially bounded operator pencil is considered. We prove the existence and uniqueness of a strong solution of the Showalter-Sidorov problem for this equation. Necessary and suff...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×